# SDR SWAA101219

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 70,330 hours, 56,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  22Y CHECK, FOUND SUPPORT ZEE ANGLE CORRODED BETWEEN BS 967 TO BS 986.5, LBL 50.  REMOVED AND REPLACED SUPPORT ZEE ANGLE PER SRM.
